# SDR P4YA0707201200001

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 50,632 hours
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: GE295263C
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: O

## Discrepancy

ON APPROACH NR 2 ENGINE COMPRESSOR STALLED AND T SPIKED TO 950°C.  REMOVED AND REPLACED ENGINE, ALL SYSTEMS CHECKED SATISFACTORY.
